Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 36, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2020, 9:06 PM EDT for 7 counties in Indiana. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 9:06 PM EDT (01:06 UTC)
- Expired
- Apr 8, 2020, 10:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Jennings County, IN, Johnson County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 9:08 PM EDT | TSTM WND DMG | Shelbyville, IN | NUMEROUS TREES AND POWER LIENS DOWN IN SHELBYVILLE AND THROUGH THE COUNTY. TIME ESTIMATED FROM RADAR. |
| Apr 8, 9:16 PM EDT | TSTM WND GST 65 | Edinburgh, IN | |
| Apr 8, 9:24 PM EDT | TSTM WND DMG | 1 Se Shelbyville, IN | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Apr 8, 9:27 PM EDT | TSTM WND DMG | Edinburgh, IN | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Apr 8, 9:45 PM EDT | TSTM WND DMG | 2 Nne Westport, IN | HOUSE WITH HALF ROOF REMOVED AND BARN WITH DAMAGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 7:24 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2413 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
597
WUUS53 KIND 090106
SVRIND
INC005-013-031-079-081-139-145-090200-
/O.NEW.KIND.SV.W.0036.200409T0106Z-200409T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
906 PM EDT Wed Apr 8 2020
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Shelby County in central Indiana...
Southern Rush County in central Indiana...
Decatur County in central Indiana...
Northeastern Brown County in south central Indiana...
Southeastern Johnson County in central Indiana...
Bartholomew County in central Indiana...
Northern Jennings County in southeastern Indiana...
* Until 1000 PM EDT.
* At 905 PM EDT, a severe thunderstorm was located near Franklin, or
11 miles west of Shelbyville, moving southeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Columbus, Shelbyville, Franklin, Greensburg, Adams, Edinburgh,
Whiteland, Hope, Flat Rock, Milford, Westport, Princes Lakes,
Geneva, Morristown, Trafalgar, St. Paul, Hartsville, Fairland,
Milroy and Clifford.
This includes the following highways...
Interstate 65 between mile markers 68 and 95.
Interstate 74 between mile markers 102 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM EDT for central, south
central and southeastern Indiana.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3920 8544 3902 8544 3931 8631 3934 8628
3934 8625 3937 8625 3964 8597 3964 8595
3965 8595 3970 8590 3970 8575 3953 8530
3927 8530
TIME...MOT...LOC 0105Z 298DEG 49KT 3952 8599
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CP3 follow-up statements
855
WWUS53 KIND 090127
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
927 PM EDT Wed Apr 8 2020
INC005-013-031-079-081-139-145-090200-
/O.CON.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Shelby IN-Rush IN-Decatur IN-Brown IN-Johnson IN-Bartholomew IN-
Jennings IN-
927 PM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SHELBY...SOUTHERN RUSH...DECATUR...NORTHEASTERN BROWN...SOUTHERN
JOHNSON...BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES...
At 926 PM EDT, a severe thunderstorm was located 9 miles west of
Greensburg, or 11 miles southeast of Shelbyville, moving southeast at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Shelbyville, Franklin, Greensburg, Adams, Edinburgh, Hope,
Flat Rock, Milford, Westport, Princes Lakes, Geneva, Morristown,
Trafalgar, St. Paul, Hartsville, Fairland, Milroy, Clifford and
Millhousen.
This includes the following highways...
Interstate 65 between mile markers 68 and 90.
Interstate 74 between mile markers 109 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM EDT for central, south
central and southeastern Indiana.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3920 8544 3902 8544 3931 8631 3934 8628
3934 8625 3937 8625 3956 8591 3960 8582
3970 8575 3953 8530 3927 8530
TIME...MOT...LOC 0126Z 298DEG 49KT 3938 8565
HAIL...<.75IN
WIND...60MPH
$$
CP328
WWUS53 KIND 090146
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
946 PM EDT Wed Apr 8 2020
INC013-081-090155-
/O.CAN.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Brown IN-Johnson IN-
946 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN AND
SOUTHERN JOHNSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM EDT for central and
southeastern Indiana.
LAT...LON 3920 8544 3902 8544 3922 8603 3931 8594
3944 8573 3955 8550 3953 8530 3927 8530
TIME...MOT...LOC 0145Z 298DEG 49KT 3925 8534
$$
INC005-031-079-139-145-090200-
/O.CON.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Shelby IN-Rush IN-Decatur IN-Bartholomew IN-Jennings IN-
946 PM EDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN SHELBY...SOUTHERN RUSH...DECATUR...NORTHERN
BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES...
At 945 PM EDT, a severe thunderstorm was located 7 miles southwest of
Batesville, moving southeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Columbus, Greensburg, Adams, Hope, Flat Rock, Milford, Westport,
Geneva, St. Paul, Hartsville, Milroy, Clifford, Millhousen, Newbern,
Waldron, Moscow, Nebraska, Sandusky, Taylorsville and Clarksburg.
This includes the following highways...
Interstate 65 between mile markers 68 and 74.
Interstate 74 between mile markers 121 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM EDT for central and
southeastern Indiana.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3920 8544 3902 8544 3922 8603 3931 8594
3944 8573 3955 8550 3953 8530 3927 8530
TIME...MOT...LOC 0145Z 298DEG 49KT 3925 8534
HAIL...<.75IN
WIND...70MPH
$$
CP168
WWUS53 KIND 090201
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1001 PM EDT Wed Apr 8 2020
INC005-031-079-139-145-090211-
/O.EXP.KIND.SV.W.0036.000000T0000Z-200409T0200Z/
Shelby IN-Rush IN-Decatur IN-Bartholomew IN-Jennings IN-
1001 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...SOUTHERN
RUSH...DECATUR...NORTHERN BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES
HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 200 AM EDT for central and
southeastern Indiana.
LAT...LON 3920 8544 3902 8544 3922 8603 3931 8594
3944 8573 3955 8550 3953 8530 3927 8530
TIME...MOT...LOC 0201Z 298DEG 49KT 3915 8510
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:12 PM EDT, 54 minutes earlier.
Area forecast discussion, Apr 8, 8:12 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN Issued by National Weather Service Northern Indiana 812 PM EDT Wed Apr 8 2020 .UPDATE... The SYNOPSIS and AVIATION Section have been updated below. && .SYNOPSIS... Issued at 810 PM EDT Wed Apr 8 2020 A complex of showers and thunderstorms will continue to overspread central Indiana through the remainder of the evening, tapering off from west to east late this evening into the early overnight. These storms will likely be strong to severe as they race across the area this evening with very strong wind gusts and some hail. In the aftermath of the front, much cooler than normal weather will be in place for much of the next week with chances for rain tomorrow and again early next week. A few rumbles of thunder will be possible at times as well. && .NEAR TERM /This Evening and Tonight/... Issued at 306 PM EDT Wed Apr 8 2020 Not much has changed since the mid-morning update with a significant risk for severe weather late this evening and tonight, especially across SW Indiana. A strong upper level low pressure system is moving across southern Canada with an associated surface cold front that is expected to pass through central Indiana tonight. Ahead of the front, a complex of severe thunderstorms is expected to move through the area between 8 PM and midnight. Ample forcing will be in place this evening and with 0-6 km shear in excess of 50 kts and low level helicity in the range of 100-300 m^s/s^s, large hail, damaging winds, and isolated QLCS tornadoes are possible if not likely across portions of SW Indiana. The only major inhibitor for severe weather is instability with ongoing mixing of surface moisture which could limit the CAPE. Surface mixing will also raise LCLs and help lessen the tornado risk With that said, low level lapse rates will be between 8 and 9 C/km which will allow for efficient mixing down of thunderstorm winds by this evening. Moisture at points along and north of I-74 will be marginal at best with lower confidence in severe weather. All in all, the potential is there for a brief period of significant severe weather, especially across southwest Indiana with lower chances the further northeast. As the system progresses further into Indiana, the risk for hail lessens and the risk for damaging winds increases. As we move into the overnight hours, the story changes to the potential for gusty winds as skies begin to clear. Winds are likely to gust in excess of 25-30 mph at times with stronger winds during the day tomorrow. Skies will gradually clear with lows dropping into the low to mid 40s. && .SHORT TERM /Thursday through Saturday/... Issued at 306 PM EDT Wed Apr 8 2020 Much of the day tomorrow and through the short term will be dry and cold with very strong cold air advection in place in the aftermath of the low pressure system that will bring severe weather tonight. Strong pressure gradients and mostly clear skies during the morning hours will allow winds to gust upwards of 30 to 40 mph at times. A few rain showers are possible during the afternoon hours with a bit of snow and graupel potentially mixing in across the northern counties as steep low level lapse rates will allow for effective evaporative cooling. After tomorrow, the focus then turns to the potential for frosts and freezes as many of the nights will be dropping into the low to mid 30s going forward. Thursday night has the potential for a freeze in spots with clear skies and effective radiational cooling. Winds will likely remain too high for anything other than very patchy frost. As we move into Friday night, conditions will be more favorable and areas to widespread frost are likely. Highs will range from the upper 40s to low 50s on Thursday and Friday to the mid to upper 50s on Saturday. Lows will drop into the low to mid 30s Thursday night and Friday night. && .LONG TERM /Saturday night through Wednesday/... Issued at 306 PM EDT Wed Apr 8 2020 A cooler than normal pattern continues into the long term period with northwesterly flow finally breaking by the weekend. Models and ensembles are showing a stronger and more consistent signal for rain Sunday night into Monday as an upper level low pressure system tracks across the Ohio Valley. The heaviest axis of rain looks to still stay south of the forecast area, but may change as time moves forward. This system exits the area Monday night with another shot of cold air and possibly a few snowflakes Monday night and Tuesday night. Confidence remains very low in this occurring with medium to high confidence in the need for frost advisories/freeze warnings at times next week. Temperatures will be below to much below average for much of the period. && .AVIATION /Discussion for 09/00Z TAF Issuance/... Issued at 810 PM EDT Wed Apr 8 2020 Showers and thunderstorms upstream have merged into a convective complex across east central Illinois and west central Indiana. The organization of this convective complex and initially dry low levels will promote some very strong wind gusts, possibly greater than 50 knots for a brief time. Have included 40 knot gusts at terminals in what appears to be a 2 hour window for strongest thunderstorm activity, but brief localized stronger gusts in excess of 50 knots will be possible with the thunderstorms. Fast movement of this line should diminish convective threat in the 01Z-04Z time period from northwest to southeast. Strong post- frontal northwest winds are also expected late evening/overnight with some gusts in excess of 30 knots possible for a time. Deep mixing will promote strong winds through the day Thursday. Another short wave may produce some diurnally enhanced isolated- scattered showers Thursday afternoon, but will defer mention at this time with some uncertainties remaining regarding timing/coverage. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Marsili/White NEAR TERM...White SHORT TERM...White LONG TERM....White AVIATION...Marsili
Hazardous weather outlook, Apr 8, 1:18 PM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 118 PM EDT Wed Apr 8 2020 INZ021-028>031-035>049-051>057-060>065-067>072-091730- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 118 PM EDT Wed Apr 8 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Thunderstorms are expected tonight. Some storms may be severe. Hazards: Damaging winds, large hail, isolated tornadoes, lightning, heavy rain. Timing: Highest severe threat will be from 800 PM to 1200 AM EDT. Discussion: A cold front will move through the area tonight bringing showers and thunderstorms. Severe storms are possible, with areas southwest of a Terre Haute to Seymour line seeing the highest chances for severe weather. Remain weather aware today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Outlook: Breezy conditions are expected Thursday with gusts over 35 mph possible. Thunderstorms are possible over all or parts of the area Sunday afternoon through Monday. Discussion: Much colder air will flow into the area on Thursday. Gusty winds will accompany the colder air. Frost and freeze concerns will be around Thursday and Friday nights, as well as early next week. A low pressure system could bring a few thunderstorms Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. .STORM MOTION STATEMENT... The expected storm motion tonight is from the northwest at around 50 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 8, 8:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
859 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 3 S CENTERTON 39.47N 86.40W
04/08/2020 MORGAN IN PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&
MKLocal storm report, Apr 8, 9:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
900 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST 4 SSE MCCORDSVILLE 39.85N 85.91W
04/08/2020 M60 MPH HANCOCK IN ASOS
&&
MKLocal storm report, Apr 8, 9:03 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FUNNEL CLOUD MCCORMICKS CREEK STATE 39.29N 86.76W
04/08/2020 OWEN IN PUBLIC
&&
MKLocal storm report, Apr 8, 9:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST 3 S MONUMENT CIRCLE 39.73N 86.16W
04/08/2020 M62 MPH MARION IN PUBLIC
&&
MKLocal storm report, Apr 8, 9:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND DMG ANDERSON 40.10N 85.69W
04/08/2020 MADISON IN EMERGENCY MNGR
POWER OUTAGES ALL OVER CENTRAL AND SOUTHERN
MADISON COUNTY.
&&
MKLocal storm report, Apr 8, 9:06 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 PM EDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TORNADO MCCORMICKS CREEK STATE 39.29N 86.76W
04/08/2020 OWEN IN PUBLIC
&&
MKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Morgan, Owen, Parke, Putnam and 1 more | 42 min |
| Apr 8, 8:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Sullivan and 1 more | 36 min |
| Apr 8, 8:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Boone, Hancock, Hendricks, Johnson, Marion and 4 more | 48 min |
| Apr 8, 8:46 PM EDT | Tornado Warning | IND | Johnson, Marion, Morgan, Shelby | 29 min |
| Apr 8, 8:47 PM EDT | Tornado Warning | IND | Brown, Johnson, Morgan | 28 min |
| Apr 8, 8:54 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Marion, Rush and 1 more | 51 min |
| Apr 8, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Knox and 5 more | 46 min |
| Apr 8, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 43 min |
| Apr 8, 9:36 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings, Lawrence | 39 min |
| Apr 9, 9:12 AM EDT | Wind Advisory | IND | Boone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more | 11 hr |
| Apr 9, 1:26 PM EDT | Freeze Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 20 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.